# SDR AWXA9600649

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Fluid Low
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2887 - AIRPLANE ROLLS OFF TO RIGHT UPON LIFT OFF.  FLIGHT CONTROLS ARE NORMAL.  WIND CONDITIONS LIGHT.  ROLL CONTROL NORMAL AFTER TAKEOFF.  CHECKED LEFT STRUT SERVICING AS CREW REQUESTED.  FOUND FLUID VERY DIRTY AND QTY LOW.  FLUSHED STRUT AND SERVICED PER BMM 12-51-31.  NO LEAKS NOTED.  (M)
